# SDR AWXA200601694

- Difficulty date: October 2, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 54,316 hours, 24,100 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0261CF20
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING ROUTINE MAINTENANCE IT WAS DISCOVERED THAT THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 19 WAS INOP (WIRES PULLED OUT).  MX REPAIRED THE WIRING AT ROW 19 EMERGENCY ESCAPE PATH LIGHTS IAW ASM 20-48-14.  OPS CHECK WAS GOOD.
